How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr. Sohaib Your Own Question
Dr. Sohaib
Dr. Sohaib, Doctor
Category: Medical
Satisfied Customers: 5972
Experience:  MBBS, FCPS Experienced in all Medical Specialities
28277873
Type Your Medical Question Here...
Dr. Sohaib is online now

I have a rash over face, neck, chest and across my

This answer was rated:

I have a rash over face , neck , chest and across my shoulders . For about a week now . In that time I have also had chest pains on 3/4 occasions and it affects my breathing, I can feel a tightness in my chest .
JA: The Doctor can help. To begin, what are all your symptoms? Have you talked to a doctor about tightness?
Customer: All my symptoms are as above . No I haven’t spoken to a doctor about the tightness of the chest . I gave up smoking on the 2nd April I’ve been using patches but now I’m using a Nicorette inhalator . Could it be a allergic reactions to the inhalator.
JA: The Doctor will be able to answer that. Have you used any medication for this?
Customer: No
JA: Thank you so much for your answers. Finally, is there anything else in your medical history the Doctor should know?
Customer: I had some blood test done in March which showed I might have a over active thyroid , that hasn’t been confirmed i need another blood test in June .

Hello and thank you for the question.
I am Dr. Sohaib, a practicing Board Certified Consultant with over 15 years of experience and I will do my best to help you today.
Let me review your question for a minute and I will get back to you.

There are high chances that these symptoms are related to an allergic reaction from the inhaler; and an indirect way to check for that is to stop taking the inhaler and use an over the counter anti-allergy medication (like benadryl) and observe yourself.

It should get better with in a day or two.

But having chest pain; in the back ground of history of smoking makes me worried and I would like to do an EKG at least, to make sure that this is not from your heart.

You can call your GP surgery and tell them about your chest pain and to have an EKG.

Surely they will help/guide you further. Till then, avoid the inhaler. Use Benadryl.

And there is no harm in trying natural immune boosters and anti-inflammatory agents (honey water and lemon tea are the best).

Customer: replied 1 year ago.
Ok I’ll get some Benadryl . What is a EKG

EKG or ECG is a simple in clinic electronic recording of your heart. Just take 2 minutes to do it.

Good luck and my sincere wishes for your good health.

Please do not forget to Click and Give 5 Star Rating (at the top right of screen) to my service as this is the only way I get credit for my time and expertise on your question. Bonus Always helpful.
If you feel you have gotten anything less, please reply back, I am happy to address follow-up questions.
Kindest Regards.

Dr. Sohaib and other Medical Specialists are ready to help you